# SDR ASAA12511460

- Difficulty date: April 25, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 20,754 hours, 6,442 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 1 ENGINE FAN LUBE FOUND ALL BLADE SHIMS MISSING MOLYDAG COATING. ACFT GROUNDED.  R & R NR 1 ENGINE 24 FAN BLADE SHIMS.  REF MM 72-21-02-400-801-F00.
